# SDR IPXA2017011912934

- Difficulty date: January 11, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 50,969 hours, 16,494 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, FOUND A CRACK ON THE INBD SIDE SKIN AND DOUBLER OF THE NR 2 PYLON.  REPAIR IAW SR 4-3618994436 AND EO B767-5430-62924-A.
